Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High fever, headache, CBC, urine, widal, malaria, blood sugar negative, should I take Lumerax 80?

for the last 2 days. have been having high fever of 100- 104 F with severe headache .No chills, though.Using crocin .Doctor prescribed CBC,Urine routine, widal, Malaria test, blood sugar . All reports are negative.More than the fever i m troubled with headache.Now the doctor said that based on my symptoms the case looks like malaria and prescribed Lumerax 80 for 3 days with antibiotic cefio 2000. .I m confused if i should use them. please advise
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  752
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello there,
High grade fever with headache , body ache could also be due to viral fever which is self limiting in about 5 days with crocin, bed rest and plenty of fluids to drink. However since your doctor has personally seen you and examined you , you may be doing the right thing by continuing with the medication. Lumerax is an anti malarial drug and cefixime is an antibiotic.
Get well soon :)
Answered: Sun, 8 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor